×

zbMATH — the first resource for mathematics

On the exponential stability of a class of nonlinear systems including delayed perturbations. (English) Zbl 1033.93055
The authors consider the system \[ \dot x= F(x,t)+ G(x, t)u(t), \] whose equilibrium at the origin for \(u(t)\equiv 0\) is exponentially stable, this property being ensured by a \({\mathcal C}^1\) Lyapunov function satisfying \[ \lambda^2_1| x|^2\leq V(x, t)\leq \lambda^2_2| x|^2,\quad {\partial V\over\partial t}+ (\text{grad}_x V)F(x,t)\leq -\lambda_3 V(x,t). \] This system is perturbed by a delayed state dependent disturbance satisfying \(| H(x,t)|\leq \beta| x|\). It is shown that the control law \[ u(t)=- {G^T(x, t)(\text{grad}_x V(x,t))^T \beta^2\chi^2(t)\over |\text{grad}_x V(x,t) G(x,t)|_\beta\chi(t)+ \varepsilon e^{-\alpha t}} \] exponentially stabilizes the system \[ \dot x= F(x(t), t)+ G(x(t), t)[H(x(t- h(t), t)+ u(t)],\quad 0\leq h(t)\leq\overline h. \] Here \(\alpha> 0\), \(\varepsilon> 0\) and \(\chi(t)= \sup_{t-\overline h\leq\theta\leq\overline h}| x(\theta)|\).

MSC:
93D15 Stabilization of systems by feedback
93C10 Nonlinear systems in control theory
93D09 Robust stability
93D21 Adaptive or robust stabilization
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chen, Y.H., Complicated version of a robust control scheme, J. optim. theory appl., 81, 633-641, (1994) · Zbl 0804.93010
[2] Cheres, E.; Gutman, S.; Palmor, Z.J., Stabilization of uncertain dynamic systems including state delay, IEEE trans. automat. control, 34, 1199-1203, (1989) · Zbl 0693.93059
[3] Corless, M.; Leitmann, G., Continuous state feedback guaranteeing uniform ultimate boundedness for uncertain dynamic systems, IEEE trans. automat. control, 26, 1139-1144, (1981) · Zbl 0473.93056
[4] Corless, M.; Leitmann, G., Bounded controllers for robust exponential convergence, J. optim. theory appl., 76, 1-12, (1993) · Zbl 0791.93022
[5] Dawson, D.M.; Qu, Z.; Carroll, J.C., On the state observation and output feedback problems for nonlinear uncertain dynamic systems, Systems control lett., 18, 217-222, (1992) · Zbl 0752.93021
[6] Gutmann, S., Uncertain dynamical systems—A Lyapunov minmax approach, IEEE trans. automat. control, 24, 437-443, (1979)
[7] Mahmoud, M.S.; Al-Muthairi, N.F., Design of robust controllers for time-delay systems, IEEE trans. automat. control, 39, 995-999, (1994) · Zbl 0807.93049
[8] Wu, H.S., Sufficient conditions for robust stability of LQG optimal control systems including delayed perturbations, J. optim. theory appl., 96, 437-451, (1998) · Zbl 0904.49022
[9] Wu, H.; Mizukami, K., Exponential stability of a class of nonlinear dynamical systems with uncertainties, Systems control lett., 21, 307-313, (1993) · Zbl 0793.93098
[10] Yu, L., Stability robustness analysis of linear systems with delayed perturbations, J. franklin inst., 336, 755-765, (1999) · Zbl 0979.93082
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.